# SDR JR2R20180128226

- Difficulty date: January 28, 2018
- Submitted: January 28, 2018
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N878GA
- Make and model: Doug MD 83
- Aircraft serial: 53487
- Aircraft time: 41,213 hours, 25,003 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: 5930583307
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR INTERNAL ANGLE HAS SUSPECTED CRACK. (AS VIEWED THROUGH THE SECOND FROM FWD LOWER ACCESS PANEL). REMOVED CRACKED -307 ANGLE. FABRICATED AND INSTALLED -307 ANGLE IAW SRM 51-30-5.
